# SDR AWXA200500347

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,421 hours, 36,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 23 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING THRU FLIGHT INSPECTION FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 23 LT DID NOT ILLUMINATE, WIRING PULLED OUT FROM CONNECTOR.  MAINTENANCE RE-TERMINATED BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT SEAT ROW 23 LT, OPERATIONAL CHECK WAS GOOD.
